On the existence of means on solenoids.

Gumerov, R.N.

Lobachevskii Journal of Mathematics (2005)

  • Volume: 17, page 43-46
  • ISSN: 1995-0802

How to cite


Gumerov, R.N.. "On the existence of means on solenoids.." Lobachevskii Journal of Mathematics 17 (2005): 43-46. <http://eudml.org/doc/232672>.

author = {Gumerov, R.N.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {n-mean},
language = {eng},
pages = {43-46},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {On the existence of means on solenoids.},
url = {http://eudml.org/doc/232672},
volume = {17},
year = {2005},

AU - Gumerov, R.N.
TI - On the existence of means on solenoids.
JO - Lobachevskii Journal of Mathematics
PY - 2005
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 17
SP - 43
EP - 46
LA - eng
KW - n-mean
UR - http://eudml.org/doc/232672
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.